Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What treatment should a homosexual guy take for normalcy ?

hi doctor iam homosexual guy so ther is aney tritmemt for thes pls hellpme my age22 weight62 hight5.7
Asked On : Tue, 28 Jun 2011
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear ,
Are you comfortable with you sexuality or you want to change to straight sexuality.
consult a good psychiatrist for your problem.
take care.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to HCM
Good Day
Homosexuality is not a disease. If you have feelings you want to change I suggest you speak to a Psychiatrist in this regard as there may have been some early childhood influences also. Don't worry. Nothing to be ashamed of. Everyone is different. Don't take tension. Be cool. Visit a Psychiatrist who will help you out best by proper counselling and solutions as available.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor